# SDR SWAA042196

- Difficulty date: August 1, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 56,629 hours, 53,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Hinge
- Part number: 907822
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD ENTRY DOOR UPPER HINGE INTERIOR H-DOUBLER CRACKED.  REPAIRED FWD ENTRY DOOR HINGE PER EA.
